MathSciNet Relay Station
MathSciNet bibliographic data
MR2521287 65N30 (41A65 65N38)
Griebel, M.; Knapek, S. Optimized general sparse grid approximation spaces for operator equations. Math. Comp. 78 (2009), no. 268, 2223–2257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement